Trotter-Kato type approximations of convoluted solution operator families
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 293-305
Printed June 1, 2004
Mihi Kim
Kyung Hee University
Abstract : Trotter-Kato type approximations of the convoluted solution operator families for the Volterra integral equations $(VE_n){\hskip-0.1cm}:$ $v(t) = A_n \int_0^t v (t-s)d\mu_n (s) + f_n (t),\ t\ge 0$ and the convergence of the solutions to the equations $(VE_n )$ are studied.
Keywords : convoluted solution operator family, integrated solution operator family, Laplace transform, Trotter-Kato type approximation, Volterra equation
MSC numbers : 45D05, 45N05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd